# SDR CA060111002

- Difficulty date: January 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 69215313
- Condition: Split
- Location: Fuselage
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING IN YYZ,FORWARD ATTENDANTS SEAT BELT CAME FREE OF THE ATTACH BRACKET.  UPON INVESTIGATION IT WAS FOUND THAT A WASHER WAS MISSING FROM THE RETAINING BOLT.  THIS MISSING WASHER WAS LEFT OFF THE BOLT AT INSTALLATION BY A PREVIOUS OPERATOR.
